# SDR DALA2019010800121

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 46,116 hours, 20,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5656 ON TAEKOFF ROLL GOT "EMERG DOORS" DISCRETE LIGHT OVHD PANEL AND "LT WING SLIDE " EICAS. LTS STAYED ILLUMINATED FOR REMAINDER OF FLIGHT, PRESSURIZATION NORMAL ENTIRE FLIGHT, FLT ATTENDANT VISUALLY SCAN FROM CABIN, NO INDICATION DOOR OPEN / SLIDE DEPLOYED. CORRECTIVE ACTION: VERIFIED SECURITY OF SLIDE PACK, VERIFIED SLIDE BOTTLE PRESSURE AND SQUIB CHECK. CLOSED SLIDE PACK DOOR AND VERIFIED DOOR LATCH TUBE POSITION INSIDE SLIDE COMPARTMENT DOOR LATCHES ONCE CLOSED. DISARM AND RE-ARM SLIDE BOTTLE AFTER MTC. PER AMM 25-65. REQUIRED INSPECTION C/W.
